# SDR HALA2011052300222

- Difficulty date: May 23, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 33123
- Aircraft time: 15,969 hours, 38,591 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 114E7842G120
- Part serial: LHBR0293
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 11,048 hours, 26,802 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SELECT FADEC ALTN FOR LT ENG DISPLAYED, DID NOT RESET TO NORMAL MODE WHEN CHECKLIST ACCOMP.  BITE EEC FAULT 732115/732116.  R & R P2/T2 PROBE IAW MM 73-21-05. RTS FAILED. CK GENERATOR/ WIRING IAW WDM 73-23-00.  NO DEFECTS NOTED.  R & R EEC 1 IAW MM 73-21-01. OPS/BITE CHECK OK FOR EEC/P2T2 PROBE OPS CK OK.
